# SDR ASOA201001941

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT WEB HAS CORROSION.  BLENDED CORROSION AND CHECKED WITH DEPTH GAUGE .014" DEEP = BEYOND LIMITS IAW SRM 53-11-10-991-804. REMOVED OLD WEB PILOT DRILLED NEW WEB FROM OLD WEB IAW CRJ 700 51-40-11-001-001-A01.  INSTALLED WEB.
